# SDR CALA2025063006049

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N14518
- Make and model: Airbus A321-271NX
- Aircraft serial: 11894
- Aircraft time: 1,917 hours, 707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE PACK HANDLE STICKING OUT EVALUATE 2L SIDE PACK. IAW AMM GMM 02-30-25. FOUND & RESECURED SLIDE PACK COVER STRAP. REF AMM 25-62-44. 2L DOOR CHKS & ARMS NORMAL WITH NORMAL FLT DECK INDICATIONS. AC OK TO CONTINUE.
